Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 56, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 7, 2012, 3:30 AM CDT. It took effect at Jul 7, 2012, 10:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2012, 3:30 AM CDT (08:30 UTC)
- In effect from
- Jul 7, 2012, 10:00 AM CDT
- Expired
- Jul 8, 2012, 7:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
330 WHUS73 KMKX 070830 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT SAT JUL 7 2012 ...INCREASING WINDS THIS MORNING... .WINDS WILL TURN TO THE NORTHEAST BEHIND A SURFACE FRONT SAGGING SOUTH THROUGH SOUTHERN LAKE MICHIGAN EARLY THIS MORNING. THE COMBINATION OF A TIGHTENING PRESSURE GRADIENT...AND COOLER AIR MOVING ACROSS THE WARM LAKE MICHIGAN WATERS WILL RESULT IN GUSTY NORTHEAST WINDS DEVELOPING THIS MORNING AND EARLY AFTERNOON. THE GUSTY WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 3 TO 5 FEET. BREEZY NORTHEAST WINDS WILL CONTINUE TONIGHT AND SUNDAY...AS WAVES SLOWLY SUBSIDE. LMZ643-644-071630- /O.NEW.KMKX.SC.Y.0056.120707T1500Z-120708T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 330 AM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS THIS MORNING WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-071630- /O.NEW.KMKX.SC.Y.0056.120707T1800Z-120708T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 AM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY. * WINDS: WEST WINDS 5 TO 10 KNOTS WILL VEER TO THE NORTHEAST THIS MORNING AND INCREASE TO 10 TO 20 KNOTS...WITH FREQUENT GUSTS TO 25 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
5 follow-up statements
752 WHUS73 KMKX 071448 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CDT SAT JUL 7 2012 ...INCREASING WINDS THIS MORNING... .WINDS WILL TURN TO THE NORTHEAST BEHIND A SURFACE FRONT SAGGING SOUTH THROUGH SOUTHERN LAKE MICHIGAN THIS MORNING. THE COMBINATION OF A TIGHTENING PRESSURE GRADIENT...AND COOLER AIR MOVING ACROSS THE WARM LAKE MICHIGAN WATERS WILL RESULT IN GUSTY NORTHEAST WINDS. THE GUSTY WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 3 TO 5 FEET. BREEZY NORTHEAST WINDS WILL CONTINUE TONIGHT AND SUNDAY... AS WAVES SLOWLY SUBSIDE. LMZ643-644-072300- /O.CON.KMKX.SC.Y.0056.120707T1500Z-120708T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 948 AM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-072300- /O.CON.KMKX.SC.Y.0056.120707T1800Z-120708T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 AM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS INCREASING TO TO 10 TO 20 KNOTS...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS73 KMKX 071702 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1202 PM CDT SAT JUL 7 2012 ...GUSTY NORTHEAST WINDS... .NORTHEAST WINDS WILL GUST TO 25 KNOTS AT TIMES IN THE WAKE OF A COLD FRONT. THE GUSTY WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 3 TO 5 FEET. BREEZY NORTHEAST WINDS WILL CONTINUE TONIGHT AND SUNDAY... AS WAVES SLOWLY SUBSIDE. LMZ645-646-080115- /O.EXT.KMKX.SC.Y.0056.120707T1702Z-120708T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1202 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 10 TO 20 KNOTS...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-080115- /O.CON.KMKX.SC.Y.0056.000000T0000Z-120708T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1202 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
375 WHUS73 KMKX 072025 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUL 7 2012 ...GUSTY NORTHEAST WINDS... .NORTHEAST WINDS WILL GUST TO 25 KNOTS AT TIMES IN THE WAKE OF A COLD FRONT. THE GUSTY WINDS WILL RESULT IN WAVE HEIGHTS OF 3 TO 5 FEET. WINDS ARE EXPECTED TO SLACKEN FOR SUNDAY BUT REMAIN FROM THE NORTHEAST. LMZ643-072130- /O.CAN.KMKX.SC.Y.0056.000000T0000Z-120708T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 325 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST HAVE SUBSIDED BELOW CRITERIA...THUS THE ADVISORY HAS BEEN CANCELLED EARLY. $$ LMZ644>646-080430- /O.CON.KMKX.SC.Y.0056.000000T0000Z-120708T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 10 TO 20 KNOTS...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
524 WHUS73 KMKX 080245 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT SAT JUL 7 2012 ...BREEZY NORTHEAST WINDS AND HIGH WAVES TONIGHT... .BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL TONIGHT IN THE WAKE OF A COLD FRONT THAT HAS MOVED INTO ILLINOIS. THE WINDS AND WAVES WILL SUBSIDE SOME FOR SUNDAY. LMZ644>646-081045- /O.CON.KMKX.SC.Y.0056.000000T0000Z-120708T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 10 TO 20 KNOTS...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
807 WHUS73 KMKX 080821 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CDT SUN JUL 8 2012 ...WINDS AND WAVES CONTINUE TO DIMINISH THIS MORNING... .NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE TO DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS EARLY THIS MORNING AS THE PRESSURE GRADIENT FURTHER WEAKENS OVER SOUTHERN LAKE MICHIGAN. LMZ644-080930- /O.CAN.KMKX.SC.Y.0056.000000T0000Z-120708T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 321 AM CDT SUN JUL 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. $$ LMZ645-646-081200- /O.CON.KMKX.SC.Y.0056.000000T0000Z-120708T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 AM CDT SUN JUL 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTHEAST WINDS 10 TO 20 KNOTS...WITH OCCASIONAL GUSTS TO 25 KNOTS EARLY THIS MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 3:25 AM CDT, 5 minutes earlier.
Area forecast discussion, Jul 7, 3:25 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT SAT JUL 7 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH
NO CHANGES PLANNED TO EXCESSIVE HEAT WARNING /EH.W/ HEADLINES FOR
TODAY. SURFACE FRONT WILL CONTINUE TO SAG SOUTHWARD ACROSS REST OF
SOUTHERN WI THRU MID-MRNG...SWITCHING WINDS TO THE NORTH TO
NORTHEAST. COOLER...LESS HUMID AIR GRADUALLY SETTLES IN BEHIND THE
FRONT...BUT WL TAKE ITS TIME ADVANCING INTO THE SOUTHWEST CWA.
SUNSHINE AND LIGHT WINDS SHOULD ALLOW TEMPS IN THE SOUTHWEST TO
REACH THE MIDDLE TO UPPER 90S MOST AREAS BY LATE MRNG...WHILE INCREASING
CLOUDS...THE COOLER AIR AND STRONGER ONSHORE FLOW OFF LAKE MICHIGAN
RESULT IN IN COOLER CONDITIONS ELSEWHERE. HENCE WL LET EH.W EXPIRE
ACROSS THE NORTH AT 12Z AND IN THE SOUTHWEST DURING THE LATE AFTN.
THIS AREA MAY BE ABLE TO BE CANCELLED EARLIER THIS AFTN. 925H TEMPS
REMAIN IN THE UPPER 20S IN THE SOUTHWEST THIS MRNG BEFORE SLIDING
BACK INTO THE LOWER TO MIDDLE 20S.
WEAK LAYER Q-VECTOR CONVERGENCE AXIS SLIDES THROUGH SRN WI FROM LATE
MRNG INTO THE EARLY EVENING...WITH INCREASING MID-LEVEL RH. THIS
TEAMS UP WITH SOME 850-700MB FN VECTOR RESPONSE TO FULL WIND
FRONTOGENESIS TO ADD SOME ENHANCED SYNOPTIC SCALE LIFT. THIS MAY BE
ENOUGH LIFT TO BREAK THROUGH THE ELEVATED CAP AND PRODUCE ISOLD TO
SCT CONVECTION FROM LATE MRNG INTO THE EARLY EVE. BEST CHANCES WILL
BE IN THE NORTH...CLOSER TO RIGHT ENTRANCE REGION OF UPPER LEVEL
JET. SYNOPTIC SCALE FORCING SLIDES SOUTH OVERNIGHT...SO WL CONFINE
SMALL CONVECTION THREAT IN SOUTH TO EVENING.
.SUNDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM
SURFACE HIGH PRESSURE AND NORTHWEST FLOW TO BRING A NEEDED BREAK TO
THE HEAT FOR THE FIRST HALF OF NEXT WEEK. HIGHS ARE EXPECTED TO BE
IN THE 80S AWAY FROM LAKE MICHIGAN...WITH ONSHORE WINDS LIKELY
HOLDING HIGHS IN THE 70S NEAR THE LAKE MOST DAYS. THOUGH MUCH NICER
TEMPS EXPECTED...NOT A GREAT SETUP FOR RAIN CHANCES. MODELS NOT
SHOWING A CONSISTENT SUBSTANTIAL WAVE IN THE FLOW...SO KEPT DRY
FORECAST GOING.
UPPER RIDGING TO EVENTUALLY BUILD IN FROM THE WEST BY LATE IN THE
WEEK...WITH TEMPS WARMING UP A BIT...POSSIBLY BACK TOWARD THE 90S BY
NEXT WEEKEND.
&&
.AVIATION/12Z TAFS/...WL NEED TO WATCH FOR ISOLD TO SCT CONVECTION
LATER THIS MRNG AND AFTN AS MID LEVEL FORCING SLIDES SOUTHWARD
ACROSS SRN WI. BRIEF MVFR CIGS AND GUSTY WINDS WL ACCOMPANY ANY
CONVECTION. CONVECTION THREAT ENDS OVERNIGHT AND SHIFTS SWD.
SEVERAL HOURS OF MVFR CIGS ALSO POSSIBLE THIS AFTN AND EVE DUE TO
LOW LEVEL COLD AIR ADVECTION...BUT TOO MUCH UNCERTAINTY AT THIS
POINT TO PUT INTO TAFS.
&&
.MARINE...FAVORING SHORT TERM NAM GUIDANCE WITH STRONGER LOW LEVEL
WINDS. NORTHERN LAKE MI BUOY GUSTING OVER 20KTS SINCE 04Z. LOW
LEVEL COLD AIR ADVECTION EXPECTED TO SAG SOUTHWARD OVER SOUTHERN
LAKE MI THIS MRNG AND EARLY AFTN...CREATING STEEP LOW LEVEL LAPSE
RATES. LATEST MODIS IMAGERY FROM 03Z/07 HAD MID-LAKE TEMPS IN THE
MID TO UPPER 70S OVER SRN LAKE MI AND AROUND 70 FARTHER NORTH. WITH
TIGHTENING PRESSURE GRADIENT...EXPECT WIND GUSTS TO REACH 25KTS AT
TIMES BEGINNING LATER THIS MRNG. HENCE WL BE ISSUING SMALL CRAFT
ADVY WITH STAGGERED START TIMES...BEGINNING MID-MRNG IN THE NORTH
AND LATE MRNG/EARLY AFTN IN THE SOUTH. BREEZY NORTHEAST WINDS WL
CONTINUE ON SUN...BUT THINKING WINDS AND WAVES WL HOLD BELOW ADVY
LEVELS FOR NOW. BETTER CHANCE FOR ISOLD TO SCT CONVECTION LATER THIS
MRNG AND AFTN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR WIZ062-
063-067>069.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT THIS MORNING FOR WIZ046-
047-051-052-056>060-066.
EXCESSIVE HEAT WARNING UNTIL 2 PM CDT THIS AFTERNOON FOR WIZ064-
065-070>072.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY
FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 AM CDT SUNDAY
FOR LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Jul 6, 6:21 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 621 PM CDT FRI JUL 6 2012 WIZ046-047-051-052-056>060-062>072-072045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 621 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE HOT AND HUMID CONDITIONS WILL PERSIST INTO THIS EVENING WITH HEAT INDEX VALUES OF 75 OR HIGHER OVERNIGHT. THE EXCESSIVE HEAT WARNING HAS BEEN EXTENDED THROUGH ALL OF TONIGHT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A COOL FRONT WILL MOVE THROUGH THE AREA SATURDAY...RESULTING IN A SMALL CHANCE FOR THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT. ALTHOUGH THE FRONT WILL BRING COOLING TO NORTHERN AND EASTERN SECTIONS...HOT AND HUMID CONDITIONS WILL PERSIST INTO THE AFTERNOON GENERALLY ALONG AND SOUTH OF A LONE ROCK...MADISON TO MENOMONEE FALLS LINE. THE EXCESSIVE HEAT WARNING HAS BEEN EXTENDED FOR THESE AREAS INTO SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-072045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 621 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A FRONT WILL MOVE SOUTH ACROSS LAKE MICHIGAN SATURDAY...BRINGING SMALL CHANCES FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. PERSISTENT NORTH WINDS BEHIND THE COLD FRONT WILL CREATE HIGHER WAVES SATURDAY INTO SUNDAY AND MAY REQUIRE A SMALL CRAFT ADVISORY. REM/GEHRING WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.